Ring Isomorphisms and Complete Preservers of Fixed Points for Multipliers  

Ring Isomorphisms and Complete Preservers of Fixed Points for Multipliers

在线阅读下载全文

作  者:Ting ZHANG Jinchuan HOU 

机构地区:[1]School of Mathematics, Taiyuan University of Technology [2]Department of Mathematics, Shanxi University

出  处:《Journal of Mathematical Research with Applications》2019年第1期89-100,共12页数学研究及应用(英文版)

基  金:Supported by the National Natural Science Foundation of China(Grant No.11671294)

摘  要:Let R_1 and R_2 be two rings with unit I. We give some characterizations of ring homomorphisms and ring isomorphisms between R_1 and R_2 in term of complete preservers of fixed points of multipliers, under some mild assumption on R_1. Applications to several kinds of operator algebras such as Banach algebras, nest algebras, matrix algebras and standard operator algebras are presented.Let R_1 and R_2 be two rings with unit I. We give some characterizations of ring homomorphisms and ring isomorphisms between R_1 and R_2 in term of complete preservers of fixed points of multipliers, under some mild assumption on R_1. Applications to several kinds of operator algebras such as Banach algebras, nest algebras, matrix algebras and standard operator algebras are presented.

关 键 词:COMPLETE PRESERVER problem BANACH algebra RING isomorphism operator on BANACH space 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象